Volume 7,Issue 4,1987 Table of Contents

   
Other Issues:  
  

目录

Complete Totally Real Submanifolds with Parallel Mean Curvature
  Shen Yi-Bing
  1987,7(4):527-532 [Abstract(781)]  [View PDF]
  
On a Class of Complete Solvable Groups of Finite Order
  Zhai Qibin
  1987,7(4):533-539 [Abstract(786)]  [View PDF]
  
《拓扑线性空间选讲》评介
  田方增
  1987,7(4):540 [Abstract(751)]  [View PDF]
  
关于S—集与S—闭包
  恽自求
  1987,7(4):541-544 [Abstract(776)]  [View PDF]
  
Matrix Algebra Motivated by Essentially Stochastic Matrices
  Jin Bai Kim
  1987,7(4):545-549 [Abstract(993)]  [View PDF]
  
Two Wider Classes of Combinatorial Identities
  L.C.Hsu
  1987,7(4):550 [Abstract(758)]  [View PDF]
  
星形变换的周期
  王坤健
  1987,7(4):551-554 [Abstract(755)]  [View PDF]
  
The Fixed Point Theorem of The Contractive Mapping (16)
  Zhong Jichun
  1987,7(4):555-558 [Abstract(834)]  [View PDF]
  
关于予解式的收敛性
  马绍芹
  1987,7(4):559-563 [Abstract(791)]  [View PDF]
  
关于Ahuja的一个定理
  杨定恭
  1987,7(4):564 [Abstract(737)]  [View PDF]
  
On Extreme Points of Some Subclasses of Close-to-Convex Functions
  Shen Dawei
  1987,7(4):565-570 [Abstract(769)]  [View PDF]
  
关于亚纯函数的亏函数和例外函数
  杨连中
  1987,7(4):571-576 [Abstract(789)]  [View PDF]
  
A Duality Theorem for S-Residually Decomposable Operators
  Zhang Dian Zhou and Wang Sou Shi
  1987,7(4):577-582 [Abstract(910)]  [View PDF]
  
Banach空间上线性算子的伪条件数与最小模
  孙传崑
  1987,7(4):583-584 [Abstract(813)]  [View PDF]
  
Shiff of Finite Multip Licify
  Zheng Dechao
  1987,7(4):585-589 [Abstract(942)]  [View PDF]
  
关于匀称超树数的猜想
  柳柏濂
  1987,7(4):590 [Abstract(828)]  [View PDF]
  
可列谱的仿正规算子是正规算子
  邱朝欣
  1987,7(4):591-594 [Abstract(778)]  [View PDF]
  
一类非线性方程存在多个极限环的一个充分条件
  谭宣
  1987,7(4):595-603 [Abstract(735)]  [View PDF]
  
Approximation-Transforming Theory and Pansyst Approximation Theory(Ⅲ)
  Wu Xuemou
  1987,7(4):604 [Abstract(804)]  [View PDF]
  
泛函微分方程中的广义拉什密辛型定理
  温立志
  1987,7(4):605-610 [Abstract(848)]  [View PDF]
  
On the Relation between Globality and Linearity of Solutions of Analytic O. D. E′. s
  H.Gingold
  1987,7(4):611-613 [Abstract(865)]  [View PDF]
  
On the Functional Estimation and Its Applications
  Di Jizhong
  1987,7(4):614 [Abstract(714)]  [View PDF]
  
零阶项系数充分大的完全非线性椭圆型方程的边值问题
  胡钡
  1987,7(4):615-626 [Abstract(821)]  [View PDF]
  
半线性蜕缩椭圆型方程的Dirichlet问题
  王传芳
  1987,7(4):627-634 [Abstract(770)]  [View PDF]
  
关于重节点多元B样条的构造
  翁祖萌
  1987,7(4):635-639 [Abstract(731)]  [View PDF]
  
B(m→m)中的等距逼近问题
  王日生
  1987,7(4):640-642 [Abstract(746)]  [View PDF]
  
关于Lagrange插值平均收敛的注记
  孙燮华
  1987,7(4):643-646 [Abstract(743)]  [View PDF]
  
Twe Limit Theotoms of Variselvent Approximation
  Zhu Changzhong
  1987,7(4):647-652 [Abstract(1012)]  [View PDF]
  
Peano核非负的最佳求积公式
  宣晓华
  1987,7(4):653-656 [Abstract(759)]  [View PDF]
  
关于多项式求根的一个并行算法的收敛性
  郑士明
  1987,7(4):657-660 [Abstract(745)]  [View PDF]
  
Convergence of the integration of the stationary weakly correlated process
  Lin Zhengyan
  1987,7(4):661-664 [Abstract(891)]  [View PDF]
  
On Some Solutions of Ak=J-i
  Tianming Wang and Kequan Ding
  1987,7(4):665-667 [Abstract(838)]  [View PDF]
  
Representations of the Irreducibility for Tensor Product of Matrices
  Pang Mingxian and Sun Yuxiang
  1987,7(4):668-670 [Abstract(793)]  [View PDF]
  
Finite Element Method for a Class of Nonliner Problems I-Abstract Results
  Wang Ming
  1987,7(4):671-680 [Abstract(773)]  [View PDF]
  
On Mean Value Theorems in Guasidifferentlal Calculus
  Z.Q.Xia
  1987,7(4):681-684 [Abstract(808)]  [View PDF]
  
曲面上动力系统的某些进展
  余澍祥
  1987,7(4):685-690 [Abstract(813)]  [View PDF]